Title: Elastodynamics in Parabolic Cylinders
Authors: MUELLER Karl
Citation: Journal of Applied Mathematics and Physics vol. 39 no. 5 p. 748-752
Publication Year: 1988
JRC N°: JRC5634
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC5634
Type: Articles in periodicals and books
Abstract: EXPLICIT SOLUTIONS ARE CONSTRUCTED OF AN ELASTO-DYNAMICAL BOUNDARY VALUE PROBLEM FOR CYLINDRICAL SOLIDS. SUCH AN ANALYTIC DESCRIPTION OF THE DISPLCAMENT FIELD AVOIDS ANY DISCRETIZATION OF THE BASIC EQUATIONS AND IS THEREFORE SUITABLE FOR THE VALIDATION OF NUMERICAL PROCEDURES DEVELOPED TO DESCRIBE ELASTIC WAVE PROPAGATION.
JRC Directorate:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.